The present paper is devoted to a proof of the existence and uniqueness of strong solution for a high order boundary value problem with integral condition. The proof is based by a priori estimate and on the density of the range of the operator generated by the studied problem.
MERAD, AHCENE and MARHOUNE, AHMED LAKHDAR
"Strong solution for a high order boundary value problem with integral condition,"
Turkish Journal of Mathematics: Vol. 37:
2, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss2/11